Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Breathlessness, for 3 days - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello there i am back
Doctor :   Hi
User :   see if it works nowe
User :   where u talking to me 2 mins ago
Doctor :   Yes
User :   COOL
Doctor :   Since when have you noticed the breathlessness?
User :   FOR 3 DAYS
Doctor :   You mentioned that the breathing difficulties is while you work out-
Doctor :   Did you have similar symptoms earlier?
User :   no when i am at work as i only put items on shelfs and when i am out shopping
User :   no
Doctor :   Did you mean work out?
User :   no
Doctor :   Ok
Doctor :   For how long do you feel breathless?
User :   could be 1 to 2 hours and tight in tummy where i have to try and take a deep breath
Doctor :   Ok
User :   what can happen if i just stop the 100 mgs and stop it cold turkey
Doctor :   Do you have any other medical illness such as diabetes, heart problems, thyroid problems?
User :   i have a mitral heart valve problem but is very mild
Doctor :   OK
Doctor :   Do you have fever, bodyaches. generalised weakness?
User :   i have weakness in hands
User :   and arms
Doctor :   Ok
Doctor :   Let me brief you.
User :   ok
Doctor :   It is a difficult task to predict what may be causing the breathing discomfort without a physical examination.
Doctor :   Based on theories,
Doctor :   a breathing difficulty following any work which you were previously accustomed indicates grade 2 breathing discomfort.
Doctor :   A clinical examination of the heart, blood work up for medical illness such as anaemia, infection needs to be done.
User :   could i stop to 100mg of movox
Doctor :   Stopping movox abruptly will not be the appropriate measure now.
User :   why
Doctor :   The medications are known to cause withdrawl symptoms which can be more severe if the medications are stopped abruptly.
Doctor :   Hence, medication may be needed to be tapered and stopped.
Doctor :   As a general practitioner, I am not sure, if tapering dosage is needed with just 3 weeks of the pill.
User :   so do i have to go down to 50 mgs for like 3 to 4 days then stay on 50 mgs for 4 days then stopp
Doctor :   One of our specialist will be able to answer you better, if the tapering is needed(if at all that is necessary).
Doctor :   I shall give you a link through which you can take his opinion.
Doctor :   WWW.WWWW.WW
Doctor :   Alternatively, I suggest you to consider getting a physical examination by your doctor to
Doctor :   rule the possibilities of the medical illness that I suggested to you earlier.
Doctor :   If no such medical illness is found,
User :   i dont have a medical illenss
Doctor :   and if the breathing discomfort is severe (an unusual sideeffect of the medication)
Doctor :   a change of medication will be useful.
Doctor :   Have you followed what I have suggested?
Doctor :   Are you there?
User :   YES
Doctor :   Can you confirm your phone number
Doctor :   I think we are facing some technical difficulties again.
User :   07 0000
Doctor :   I can call you on your phone number.
User :   YES
Doctor :   Yes,
Doctor :   Is it 97 or 07
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor